# SDR DALA2025102407783

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PIVOT FITTING ON AFT LOWER SIDE ON LEFT FWD OVERWING EMERGENCY EXIT DOOR.  PIVOT FITTING ON AFT LOWER SIDE ON LEFT FWD OVERWING EMERGENCY EXIT DOOR WAS REPAIRED PER ER/A 629908-14 REV. ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 629908-1-14 REV. 0. (1266269)
